Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Pittnauer, Franz
1971.
Asymptotische Selbstentwicklungen von holomorphen Funktionen.
Mathematische Zeitschrift,
Vol. 123,
Issue. 4,
p.
365.
Cavaretta, A. S.
Sharma, A.
and
Varga, R. S.
1980.
Hermite-Birkhoff interpolation in the 𝑛th roots of unity.
Transactions of the American Mathematical Society,
Vol. 259,
Issue. 2,
p.
621.
Lorentz, G.G.
and
Riemenschneider, S.D.
1980.
Quantitative Approximation.
p.
197.
Lorentz, G. G.
and
Riemenschneider, S. D.
1997.
Mathematics from Leningrad to Austin.
p.
386.
AL-Towailb, Maryam
2022.
A generalization of the $ q $-Lidstone series.
AIMS Mathematics,
Vol. 7,
Issue. 5,
p.
9339.